# SDR GTIA2024020637834

- Difficulty date: February 4, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 38,817 hours, 17,640 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Actuator
- Part number: UNKNOWN
- Condition: Leaking
- Location: Apu Igv
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIR PACK 2 DIRTY SOCK SMELL PROGRESSING SINCE TAKE OFF TO APPROCH TURN OFF PACK PACK FUMES DISCAPATED -PER TSM 05-50-00-810-831A INDENTIFIED SOURCE AS APU IGV ACTUATOR IS LEAKING SEE L/P 3480483-2 FOR APU DEFFERAL PACKS BURNOUT WITH ENGINE PER 21-00-00 NO SMELL NOTED WITH PACK
